# SDR FDEA2019111532943

- Difficulty date: November 13, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 35,716 hours, 19,181 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: D226550003
- Part serial: B5
- Condition: Damaged
- Location: Rt Mlg Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

PDIS  652     32-30  2440     13NOV19  OAK  OPEN  U  LOGPAGES:2570677  ON TAKE OFF ROLL AT MEMPHIS JUST ABOVE 100 KNOTS,  AIRCRAFT STARTED A SLIGHT VIBRATION WHICH INCREASED  UP TO ROTATION SPEED OF 154 KNOTS.  VIBRATION  CONTINUED AIRBORN.  RETRACTED GEAR AND IT RETRACTED  PROPERLY.  COORDINATED THROUGH DUTY OFFICER AND  AIRBUS TECH PILOT TO CONTINUE TO OAKLAND TO LOWER  LANDING GROSS WEIGHT.  CONDUCTED FLYBY AT OAKLAND  TOWER TO CHECK FOR POSSIBLE FLAT TIRE.  UNEVENTFULL  LANDING.   FACT 14NOV19 09:37   OAK                                                                 R&R'D RIGHT GEAR PITCH DAMPER REF A300-600 AMM                                    32-11-15-04. PITCH DAMPER CHARGING COMPLIED WITH                                  REF A300-600 AMM 12-12-32-00.                                                             ACFT OK FOR SVC.
